MathSciNet Relay Station
MathSciNet bibliographic data
MR2439412 (2009i:46051) 46E10 (46B20)
Frosini, P.; Landi, C. Reparametrization invariant norms. Trans. Amer. Math. Soc. 361 (2009), no. 1, 407–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement